UPM Institutional Repository

An adjustable method for data ranking based on fuzzy soft sets


Khameneh, Azadeh Zahedi and Kilicman, Adem and Salleh, Abdul Razak (2015) An adjustable method for data ranking based on fuzzy soft sets. Indian Journal of Science and Technology, 8 (21). pp. 1-9. ISSN 0974-6846; ESSN: 0974-5645


This work deals with an adjustable approach for ranking objects based on fuzzy soft models. We first generate two preorder relations, thus, two equivalence relations based on the fuzzy soft topology. Then, a method for data ranking is designed according to these binary relations. The connection between Separation axioms and such data ranking method is also studied. Finally, an example is provided to illustrate this method for problem of data ranking.

Download File

PDF (Abstract)
An adjustable method for data ranking based on fuzzy .pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.17485/ijst/2015/v8i21/72587
Publisher: Indian Society for Education and Environment
Keywords: Decision making; Fuzzy soft product topology; Fuzzy soft subspace; Fuzzy soft topology; Preorder relation
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 08 Aug 2016 08:52
Last Modified: 08 Aug 2016 08:52
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.17485/ijst/2015/v8i21/72587
URI: http://psasir.upm.edu.my/id/eprint/43697
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item